# SDR AALA991927

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727AA
- Make and model: Boeing 727227
- Aircraft serial: 20734
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SHEAR TIE IN FORWARD CARGO CORRODED STA 720 STR 28L TO STR 28R.  REMOVED CORRODED SHEAR TIE AND FABRICATED AND INSTALLED NEW SHEAR TIE SRM 51-10-1.  TST: 72,089.43 HOURS.  CYCLES:  46,585.  (X)
